Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2005, Issue 578

Issues

Arithmetic Duality Theorems for 1-Motives

David Harari / Tamás Szamuely
Published Online: 2005-07-27 | DOI: https://doi.org/10.1515/crll.2005.2005.578.93

About the article

Received: 19. Mai 2003

Accepted: 6. Februar 2004

Published Online: 2005-07-27

Published in Print: 2005-01-01


Citation Information: Journal fur die reine und angewandte Mathematik (Crelles Journal), Volume 2005, Issue 578, Pages 93–128, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.2005.2005.578.93.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Peter Jossen
Algebra & Number Theory, 2013, Volume 7, Number 10, Page 2511
[2]
David Harari
Algebra & Number Theory, 2008, Volume 2, Number 5, Page 595

Comments (0)

Please log in or register to comment.
Log in